Pacific Journal of Mathematics

Integrability theorems for power series expansions of two variables.

Yoshimitsu Hasegawa

Article information

Source
Pacific J. Math., Volume 46, Number 2 (1973), 419-428.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102946317

Mathematical Reviews number (MathSciNet)
MR0325882

Zentralblatt MATH identifier
0293.40001

Subjects
Primary: 26A54
Secondary: 30A10: Inequalities in the complex domain 31A05: Harmonic, subharmonic, superharmonic functions

Citation

Hasegawa, Yoshimitsu. Integrability theorems for power series expansions of two variables. Pacific J. Math. 46 (1973), no. 2, 419--428. https://projecteuclid.org/euclid.pjm/1102946317


Export citation

References

  • [1] E. Artin, The Gamma Function, Holt, Rinehart and Winston, New York (1964).
  • [2] M. Brelot, Elements de la theorie classique du potentiel, Les cours de Sorbonne, 3rd edition, Paris (1965).
  • [3] P. Heywood, Integrabilitytheorems for power series and Laplace transforms (//), J. London Math. Soc, 32 (1957), 22-27.
  • [4] C O . Kiselman, Prolongement des solutions d'une equation aux derivees partielles a coefficients constants, Bull. Soc. Math. France, 97 (1969), 329-356.